RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 6, Pages 948–952 (Mi mz12189)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Semiclassical Asymptotics of the Spectrum of the Subcritical Harper Operator

A. A. Fedotova, E. V. Shchetkab

a Saint Petersburg State University
b Chebyshev Laboratory, St. Petersburg State University, Department of Mathematics and Mechanics

Keywords: Harper operator, spectrum, semiclassics.

Funding Agency Grant Number
Russian Science Foundation 17-11-01069
This work was supported by the Russian Science Foundation under grant 17-11-01069.

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm12189

Full text: PDF file (392 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:6, 933–938

Bibliographic databases:

Received: 13.09.2018

Citation: A. A. Fedotov, E. V. Shchetka, “Semiclassical Asymptotics of the Spectrum of the Subcritical Harper Operator”, Mat. Zametki, 104:6 (2018), 948–952; Math. Notes, 104:6 (2018), 933–938

Citation in format AMSBIB
\Bibitem{FedShc18}
\by A.~A.~Fedotov, E.~V.~Shchetka
\paper Semiclassical Asymptotics of the Spectrum of the Subcritical Harper Operator
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 6
\pages 948--952
\mathnet{http://mi.mathnet.ru/mz12189}
\crossref{https://doi.org/10.4213/mzm12189}
\elib{http://elibrary.ru/item.asp?id=36448737}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 6
\pages 933--938
\crossref{https://doi.org/10.1134/S0001434618110391}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800039}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059229744}


Linking options:
  • http://mi.mathnet.ru/eng/mz12189
  • https://doi.org/10.4213/mzm12189
  • http://mi.mathnet.ru/eng/mz/v104/i6/p948

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Anikin, S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. V. Tsvetkova, “Uniform asymptotic solution in the form of an Airy function for semiclassical bound states in one-dimensional and radially symmetric problems”, Theoret. and Math. Phys., 201:3 (2019), 1742–1770  mathnet  crossref  crossref  isi  elib
    2. A. A. Fedotov, E. V. Shchetka, “The Spectrum and Density of States of the Almost Mathieu Operator with Frequency Represented by a Continued Fraction with Large Elements”, Math. Notes, 107:6 (2020), 1010–1015  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:192
    References:19
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020